# SDR AALA20130629002

- Difficulty date: June 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 51,114 hours, 6,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT COACH EMERGENCY LIGHTS FROM ROWS 30 - 45 FAILED TEST.  REPLACED LT AFT BATTERY PACK.  OPERATIONS CHECKED NORMAL
